Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Balance issues
    avatar
    Crys82 posted:
    I CAN'T STOP FALLING!!!! I was diagnosed with lupus in 2003 when I was 19 years old. At first I was pumped full of steroids, but eventually I stopped. In 2005 my body decided to go bonkers I spent 5 months in the hospital. Long story short, because of the long hospitalization with me being immobilized, I suffered severe atrophy. For 8 years I have been trying regain my full balance and it seems impossible.I've been in and out of therapy with minimal results. I recently started yoga but I believe that there is more or something that is affecting my. I was researching some of my medications and Depakote (Divalproex) has a side effect relating to my issue with staying upright. Has anyone experienced this or have any comments and or suggestions that can help me?
    Reply


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.